On automorphisms of the lattice of quasivarieties of lattice-ordered groups
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 131-135
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1996_35_1_a12,
author = {Medvedev, Nikolaj Ja.},
title = {On automorphisms of the lattice of quasivarieties of lattice-ordered groups},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {131--135},
year = {1996},
volume = {35},
number = {1},
mrnumber = {1485050},
zbl = {0957.06016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a12/}
}
TY - JOUR AU - Medvedev, Nikolaj Ja. TI - On automorphisms of the lattice of quasivarieties of lattice-ordered groups JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1996 SP - 131 EP - 135 VL - 35 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a12/ LA - en ID - AUPO_1996_35_1_a12 ER -
%0 Journal Article %A Medvedev, Nikolaj Ja. %T On automorphisms of the lattice of quasivarieties of lattice-ordered groups %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1996 %P 131-135 %V 35 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a12/ %G en %F AUPO_1996_35_1_a12
Medvedev, Nikolaj Ja. On automorphisms of the lattice of quasivarieties of lattice-ordered groups. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 131-135. http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a12/